# SDR DALA2021113007366

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 63,510 hours, 20,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 AFT RIGHT DOOR - ARMING LEVER DOES ARM BUT THE ARMING LEVER WILL NOT MOVE ALL THE WAY AFT. CORRECTIVE ACTION: PERFORMED INSPECTION/CHECK OF THE #4 (R4) DOOR EMERGENCY SLIDE PER B757 AMM 25-66. SYSTEM OPERATE NORMAL. AND ALL INDICATIONS ARE NORMAL. (7940988)
